# SDR FDEA201510243351

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 680 hours, 24,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN COLLAR BROKEN.  COLLAR REMOVED, REPLACED L1 DOOR HOLD OPEN LOCK COLLAR IAW AMM 52-11-08-8.  OPERATIONS CHECKED GOOD.
